# SDR UPS07850793

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PRE DEPARTURE CHECK FOUND EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK.  REF DC8 AMM 24-00-00.
